MAUDE Adverse Event Report: Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, LAMP¿ 45, 63 cm Length, 8.5F; Introducer, Catheter

Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, LAMP¿ 45, 63 cm Length, 8.5F; Introducer, Catheter
Model Number 407362
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the mitraclip procedure for mitral regurgitation, a pericardial effusion was noted after transseptal puncture with a brk needle and advancement of the swartz sheath.Transseptal puncture was performed with the brk needle and prior to inserting the mitraclip devices, a pericardial effusion was noted after advancing the sheath into the left atrium.When the pericardial effusion was noted, the patient experiences a drop in blood pressure.The procedure was stopped, and a pericardiocentesis was performed.An attempt was made to continue the mitraclip procedure; however, the patient was hemodynamically unstable and the physician preferred to remove the device and stop the procedure again.The patient was stable after the procedure and there were no further adverse patient health consequences.

Brand Name
Swartz¿ Braided Transseptal Guiding Introducer, LAMP¿ 45, 63 cm Length, 8.5F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50381149
Report Number3005334138-2026-00433
Device Sequence Number18589179
Product Code DYB
UDI-Device Identifier05414734205573
UDI-Public(01)05414734205573(10)11234359(17)281231
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407362
Device Catalogue Number407362
Device Lot Number11234359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown